# SDR UIEA2020012100100

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,623 hours, 17,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T1115115
- Part serial: D02484
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED OFF CAUTION MESSAGE ON EICAS. BITE PROCEDURE PERFORMED, FOUND FAS AND FAU FAULTS. REMOVED AND REPLACED LEFT ENGINE AIR SUPPLY CONTROL IAW AMM 36-11-03. FAULTS CLEARED. MCC NOTIFIED.
